Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a cyst on the lower lip after eating?

Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1391 Questions

default
Posted on Fri, 4 May 2018 in Ear, Nose and Throat Problems
Question: I noticed a cyst/sore on my lower lip after eating dinner 2 days ago. It got a little bigger since then. It does not hurt or anything. I don't see any other cyst or sores in my mouth or on my lips. What is it?
doctor
Answered by Dr. Priyanka Aggarwal 22 minutes later
Brief Answer:
Infected cyst

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
It appears to be an infected cyst.
It miggt be a result of lip bite.
You should take tablet cefixime 200 twice daily and use hexidine mouthwash. Apply candid mouth paint 4 to 5 times a day

Avoid touching the lesion repeatedly to avoid infection

All the medicines I have prescribed will be available only on prescription

Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Priyanka Aggarwal 29 minutes later
Thank you for the reply. Are the medications necessary or can I let it heal naturally? Is it anything to be really worried about?
doctor
Answered by Dr. Priyanka Aggarwal 8 hours later
Brief Answer:
Infected cyst

Detailed Answer:
Hi
From the picture the lesion seems to be infected and needs to be treated with antibiotics. There is nothing to be worried about but if there is any increase in the inflammation or size or the cyst gets tender, you should get it examined.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Cefixime

doctor1 MD

I traveled internationally two days back and the same night had a bout of vomiting (with lot of nausea and sweating) and loose motions. It was a one off event and no temperature. The nausea persisted in the morning. Doctor prescribed Ciprolaxacin (500 mg OD) plus dompeirdon and Zantac. This seems to give me palpitations (tachycardia). The doctor has now stopped Cipro and Zantac and gone for Cefixime. I looked up the net for adverse reactions of Cefixime and do not like them. I still have some nausea and dizziness. Also I have a history of very sensitive stomach (IBS). What to do?

doctor1 MD

I am in Guatemala and have a UTI, which has just been diagnosed although I've had it for a while, months at least, but not diagnosed.

The lab report reads se aislo mas de 100,000 UFC/ml DE: Enterobacter agglomerans
The lab report reads: isolated more than 100,000 CFU / ml of: Enterobacter agglomerans (google translate)

According to the report the bacteria is sensitive to cefixime and nitrofurantoin. It seems that I can get both but is one better than the other and I'm not sure of the dosage. I've been told at pharmacies from:400 mg. once a day for five days to 400 mg twice a day for 10 days.

What do you think?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

My 4 year old son has a persistent cough. His brown and blue inhalers are not doing anything and he is on day 2 of steroid tablets which don t seem to have done anything either. He has been on Cefixime antibiotics since Sept 10 as he kept getting very poorly. Not sure what to do as he is so tired and nothing seems to be improving.

doctor1 MD

I had a procedure done yesterday to remove an 8mm kidney stone from my ureter . The urologist went in, broke it up and placed a stent in. The stent is to remain until Monday. My doctor s office is closed now and I m experiencing a lot of lower...

doctor1 MD

Hello Doctor,2. This query is for my 8 weeks old baby boy. He is having cough for almost a week now. Whenever lying down flat on bed, he makes noise while breathing. Congestion related. Earlier we were in XXXXXXX and last weekend we Moved to...

doctor1 MD

Hi Doc, My 8 year old son has throat infection and his doctor has started him on cefixime. I have just given him 2 doses and he seems be having antibiotic induced diarrhea. Can I give him sporlac powder along with antibiotic?If so how many sachets of sporlac should I give for each dose of antibiotic??